# SDR DHL2001804540

- Difficulty date: August 16, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT 1-LT FLOOR TRACK LUG WORN STA 1580.  TRIMMED OUT DAMAGED AREA OF FLOOR TRACK PER SRM 53-2-3 PG 17-19.  FABRICATED TRACK PLUG (P/N 52772660) PER SRM 53-2-3 PG 17-19. INSTALLED TRACK PLUG PER SRM 53-2-3 PG 17-19.
